zbMATH — the first resource for mathematics

Coexistence of the infinite (*) clusters: A remark on the square lattice site percolation. (English) Zbl 0478.60096

60K35 Interacting random processes; statistical mechanics type models; percolation theory
62H30 Classification and discrimination; cluster analysis (statistical aspects)
Full Text: DOI
[1] Kesten, H.: The critical probability of bond percolation on the square lattice equals 1/2. Comm. Math. Phys. 74, 41-59 (1980) · Zbl 0441.60010 · doi:10.1007/BF01197577
[2] Kesten, H.: Exact results in percolation (preprint)
[3] Russo, L.: A note on percolation. Z. Wahrscheinlichkeitstheorie verw. Gebiete 43, 39-48 (1978) · Zbl 0363.60120 · doi:10.1007/BF00535274
[4] Russo, L.: On the critical percolation probabilities. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 229-238 (1981) · Zbl 0457.60084 · doi:10.1007/BF00535742
[5] Sykes, M.F., Essam, J.W.: Exact critical percolation probabilities for site and bond problems in two dimensions. J. Math. Phys. 5, 1117-1127 (1964) · doi:10.1063/1.1704215
[6] Wierman, J.C.: Bond percolation on honeycomb and triangular lattices. Adv. Appl. Probab. 13, 298-313 (1981) · Zbl 0457.60085 · doi:10.2307/1426685
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.